# SDR DHL2001740C14

- Difficulty date: January 25, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E SLAT I/B TRACK ROLLER SUPPORT O/B VERTICAL ATTACH ANGLE HAS CORROSION AT LOWER SPAR.  INSTALLED NEW VERTICAL ATTACH ANGLE PER B727 SRM 57-10-2 AND 51-30-2.
